# SDR DALA1209350674

- Difficulty date: February 12, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM BS 1500 TO 1520 CORRODED AND FOUND CORRODED AND CRACKED.  FABRICATED NEW INTERCOSTAL IAW DWG 146N5432 INSTALLED PER SRM 51-40-02.
